Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Propecia?

Hi, I ve been on propecia for 6-7 years, and have suffered very minor side effects. I wanted to know whether Propecia s side effects are permanent and whether they have a permanent effect with regards to fertility. Also I would like to know if using the drug every other day will produce similar results with less side effects. Thank you!
Fri, 5 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

The efficacy and side effects of propecia are dose dependent. If we reduce the dose, then definitely the side effects will be less but efficacy will also be less proportionately. Most of its side effects are resolved itself after we stop the medicine. Of course it may take a long time for the side effects to go.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta-lactam


Loading Online Doctors....
What Are The Side Effects Of Propecia?

Hi, The efficacy and side effects of propecia are dose dependent. If we reduce the dose, then definitely the side effects will be less but efficacy will also be less proportionately. Most of its side effects are resolved itself after we stop the medicine. Of course it may take a long time for the side effects to go. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician